MAUDE Adverse Event Report: STRYKER ORTHOPAEDICS-MAHWAH MOD CON DIST STEM 15 X 195MM; PROSTHESIS, HIP, SEMI-CONSTRAINED, METAL/POLYMER, CEMENTED

STRYKER ORTHOPAEDICS-MAHWAH MOD CON DIST STEM 15 X 195MM; PROSTHESIS, HIP, SEMI-CONSTRAINED, METAL/POLYMER, CEMENTED
Catalog Number 6276-7-115
Medical Device Problem Code Adverse Event Without Identified Device or Use Problem (2993)
Health Effect - Clinical Code Pain (1994)
Date of Event 10/06/2025
Type of Reportable Event Serious Injury
Additional Manufacturer Narrative
The following devices were also listed in this report: 21mm mod rev hip body/bolt stdcomponent level 9006-1-021; cat # 6276-1-021; lot # 69506804.Delta v-40 ceramic head 36/-5; cat # 6570-0-036; lot # 73421403.Trochanteric grip plate; cat # 6704-3-093; lot # g5547829.D-m 2.0mm beaded cable set vit; cat # 6704-0-520; lot # 70424006.Md vit slv and 2.0mm homog cbl; cat # 6704-0-510; lot # 68966003.Md vit slv and 2.0mm homog cbl; cat # 6704-0-510; lot # 54941805.Md vit slv and 2.0mm homog cbl; cat # 6704-0-510; lot # 70142301.Md vit slv and 2.0mm homog cbl; cat # 6704-0-510; lot # 71025102.Md vit slv and 2.0mm homog cbl; cat # 6704-0-510; lot # 70835708.It cannot be determined which, if any of these devices may have caused or contributed to the patient's experience.Review of the device history records indicate that devices were manufactured and accepted into final stock with no reported discrepancies.There have been no other events for the lot referenced.If additional information is received, it will be provided in a supplemental report upon completion of the investigation.
 
Event or Problem Description
The following information was provided: patient reports ongoing pain after an osteotomy procedure involving stryker implants.Patient had a primary competitor hip prior to procedure and currently has a competitor liner.
 
Event or Problem Description
No new information.
 
Additional Manufacturer Narrative
Reported event: an event regarding pain involving a restoration modular stem was reported.The event was not confirmed.Method & results: product evaluation and results: material analysis, visual, functional, and dimensional inspections could not be performed as the device remains implanted.Clinician review: a review of the provided medical information by a clinical consultant indicated: "the first x-ray shows a press fit tha with the stem positioned in a varus orientation.The acetabulum is appropriately positioned and appears well fixed.The second x-ray shows the stem has been converted to a restoration modular which is in anatomic position.There is a long trochanteric plate with multiple cerclage cables.The x-rays are consistent with a revision surgery including extended trochanteric osteotomy.There is no evidence for mechanical complication following revision tha surgery.The root cause for ongoing pain following revision tha with osteotomy cannot be determined from the documentation provided.Should further documentation become available, i would be happy to further this investigation.".Product history review: review of the product history records indicate the reported device was manufactured with no reported relevant discrepancies.Complaint history review: there have been no other similar events for the lot referenced.Conclusions: it was reported that the patient is experiencing pain following an osteotomy procedure."the first x-ray shows a press fit tha with the stem positioned in a varus orientation.The acetabulum is appropriately positioned and appears well fixed.The second x-ray shows the stem has been converted to a restoration modular which is in anatomic position.There is a long trochanteric plate with multiple cerclage cables.The x-rays are consistent with a revision surgery including extended trochanteric osteotomy.There is no evidence for mechanical complication following revision tha surgery.The root cause for ongoing pain following revision tha with osteotomy cannot be determined from the documentation provided.Should further documentation become available, i would be happy to further this investigation.".No further investigation for this event is possible at this time.If additional information becomes available to indicate further evaluation is warranted, this record will be reopened.The following device were also listed in this report: d-m 2.0mm beaded cable set vit; cat # 6704-0-520; lot # 70424006.It cannot be determined which, if any of these device may have caused or contributed to the patient's experience.

Brand Name
MOD CON DIST STEM 15 X 195MM
Common Device Name
PROSTHESIS, HIP, SEMI-CONSTRAINED, METAL/POLYMER, CEMENTED
Manufacturer (Section D)
STRYKER ORTHOPAEDICS-MAHWAH
325 corporate drive
mahwah NJ 07430
Manufacturer (Section G)
STRYKER ORTHOPAEDICS-CORK
ida industrial estate
carrigtwohill NA
EI   NA
Manufacturer Contact
arokiya raj
325 corporate drive
mahwah, NJ 07430
2018315000
MDR Report Key23451177
Report Number0002249697-2025-01278
Device Sequence Number15424965
Product Code JDI
UDI-Device Identifier07613154058617
UDI-Public07613154058617
Combination Product (Y/N)N
Initial Reporter StateAZ
Initial Reporter CountryUS
PMA/510(K) Number
K250989
Number of Events Summarized1
Summary Report (Y/N)N
Device Implanted Year2015
Device Explanted Year2019
Reporter Type Manufacturer
Report Source Consumer
Initial Reporter Occupation Other
Type of Report Initial,Followup
Report Date (Section B) 02/17/2026
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? Yes
Is this a Product Problem Report? No
Operator of Device Health Professional
Device Expiration Date06/30/2020
Device Catalogue Number6276-7-115
Device Lot NumberCAXT112E
Was Device Available for Evaluation? No
Is the Reporter a Health Professional? No
Type of Report(Section G)Follow-Up
Initial Date Received by Manufacturer 10/06/2025
Supplement Date Received by Manufacturer01/26/2026
Initial Report FDA Received Date11/03/2025
Supplement Report FDA Received Date02/17/2026
Was Device Evaluated by Manufacturer? (Y/N) No
Date Device Manufactured06/30/2015
Is the Device Labeled for Single Use? (Y/N) Yes
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Usage of Device Initial
Patient Sequence Number1
Outcome Attributed to Adverse Event Other;
Patient Age53 YR
Patient SexMale